# SDR HEEA080648

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 16,853 hours
- System (JASC): 3442 · Weather Radar System
- Part: Control Head
- Part number: 80510800001
- Part serial: SKY06102735
- Condition: Will Not Test
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WX RADAR CONTROL HEAD WILL NOT TEST OR PAINT TARGETS.
